# SDR ASAA2016041916465

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 9,115 hours, 2,963 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM AIR FULL OPEN LIGHT WILL NOT EXTINGUISH.  ACFT GROUNDED.  ACCOMPLISHED RAM DOOR FULL OPEN LIGHT STAYS ON AIRPLANE IN THE AIR-FAULT ISOLATION, REF FIM 21-51, TASK 803. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, BOTH NR 1 AND NR 2 CONTROLLER PASSED, NO FAULTS NOTED, REF AMM 21-51-00-700-803.  ACCOMPLISHED RAM AIR SYS OPS TEST, BOTH LT AND RT RAM AIR INLET DOORS AND RAM AIR EXHAUST ACTUATOR.  OPS CHECK NORMAL.  VERIFIED GREEN NO LRU FAULT LIGHTS ON BOTH INLET AND EXHAUST ACTUATOR.  PERFORMED GVI OF INLET AREA, NO FOD NOTED.  GROUND VERIFICATION CHECKS GOOD, BOTH RAM AIR FULL OPEN LIGHTS, OPS CHECK GOOD ON/OFF DURING TEST, REF AMM 21-51-00-730-801.
